# SDR AALA20100419TUL03

- Difficulty date: April 19, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 15 SLAT RIB CRACKED AT OUTBOARD SIDE RIGHT WING.  REMOVED NUMBER 15 ATTACH FITTING.  LOCATED, DRILLED, AND INSTALLED NEW ATTACH FITTING PER ESO 80117.
